Search the Community
Showing results for tags 'combinations'.
Found 1 result
This is my second post. So again, bear with me. I have some issues with substance abuse, depression, and just about every type of anxiety disorder you can find in the DSMs. With my "addictive personality," Adderall has become a drug that I just can't get enough of. I've been taking it for over a year and have come to a conclusion that if I keep taking it, things will only get worse than they are now. I don't have a job and live with my parents. I'm a part-time student and only take a couple courses per semester. It's been years since I held an official job. At first, I thought that Adderall was enhancing my performance--in everything, but that couldn't be further from the truth. The most I've gotten out of it are As in my classes and repetitive artwork that seems to be getting "bland" over time. After a ton of obsessive research, I concluded that mirtazapine might be the key to curing my anxiety and depression, help me gain weight, and quit Adderall. I don't want to get into pharmacology of the combination of Adderall and mirtazapine, because I'm way, way too tired. Anyway, my doctor agreed with me that mirtazapine may be a fantastic option to cure all of what I've stated above. I was prescribed 15 milligrams to take nightly. The first night I was out cold, and the next day wasn't too bad at all. The second day (today) however, I'm cranky, impatient, exhausted, and guilty for not doing anything with my life. I know I want to give this medication a fair shot, but I'm one of those people that read up way too much on other's experiences with medication. The positives so far are that I'm not craving Adderall as much as I usually do, and clonazepam (which I forgot to note) isn't really needed either. Still, with this lethargy there is absolutely no way I could hold a job or even continue in school. All in all, I want to know if anyone can relate, especially if they have been on Adderall and mirtazapine simultaneously. Also, has anyone quit Adderall cold-turkey from a 40mg dose (or over)? If so, how long did it take to get your mental and physical energy back. I have the rest of summer to solve this, but as all people that take pharmacueticals know, seeing a doctor/psychiatrist every two weeks and continued trial-and-error fails takes so much time, money and stress. Thanks.